Back to Search
Start Over
Anisotropic large diamagnetism in Dirac semimetals ZrTe5 and HfTe5.
- Source :
- Journal of Physics: Condensed Matter; 6/2/2022, Vol. 34 Issue 22, p1-6, 6p
- Publication Year :
- 2022
Details
- Language :
- English
- ISSN :
- 09538984
- Volume :
- 34
- Issue :
- 22
- Database :
- Complementary Index
- Journal :
- Journal of Physics: Condensed Matter
- Publication Type :
- Academic Journal
- Accession number :
- 156201245
- Full Text :
- https://doi.org/10.1088/1361-648X/ac5d19